Suggest treatment for side effects caused by overdose of Parecetamol
hi its been 2 weeks since I took a exggarated pracetamol overdose its just a query realy my sides are stull sore I got treatment that night vomited a lot my NAC BLOODAS CAME BACK NORMAL I REALY NEVA REALISED THE RISK OV PRACETAMOL I HAVE LOOKED ON THE NET AND IT SAYS IT CAN TAKEEE ANYWER FRPM A MONTH 2 EVEN 3 MONTH BEFORE SWELLING GOES WAY IS THIS TRUE I KOW PARACETAMOL CA BE OK IN RECOMMENDED DOSES BUT I WILL NEVA TOUCH IT AGAIN AS WEN I GOT THE ANTIDOTE HAD A HORRIBLE TASTE IN MTY MOUTH FOR ABOUT 3 DAYS I AM A MALE 31 YEARS OLD FIT AND HEALTHY AND HAENT DRANK ALCOHHOL FOR OVER A YEAR THANX
Its already 2 weeks when you had the overdose.it will wean off from the system very well. You have got antidote flumazenil also. Just keep yourself well hydrated because brunt would have been born by the kidneys.
Hope I have answered your query. Let me know if I can assist you further.
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]